Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Vomiting,loose motion,taken metrogyl syrup.

Hi, My kid 3yr old was suffering from loose motion, started with vomiting and later watery stools . his doctor suggested gramogyl syrup , i got meytrogyl syrup and gave that instead. 5 ml thrice for 1 day. he seems to be ok now, do i need to continue the medicine. is metrogyl anti-boitic? was I supposed to give another medicine along with it?
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  542
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
What you given is a drug for amebiasis and giardiasis. If the child has improved you can continue the same. Doctors advise medicines based on common causative organisms in that area. If there is no improvement it is better to consult the doctor again.
Answered: Tue, 8 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor